University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2081

Title: Optimal Fund Allocation from Certain Investment Portfolio Using Backward Dynamic Programming Recursions with Electronic Implementations
Authors: Ukwu, Chukwunenye
Manjel, Danladi
Kutchin, Stephen
Keywords: Algorithm
Solution templates
Issue Date: Jul-2017
Publisher: International Research Journal of Natural and Applied Sciences
Series/Report no.: Vol. 4;No.7; Pp 283-299
Abstract: This research article investigated the problem of fund allocations from certain investment portfolio and obtained the optimal investment strategies using backward dynamic programming recursive approach. In the sequel, the article conceptualized, formulated and designed Excel solution templates and corresponding algorithm for the optimal allocation of funds from the investment portfolio. The work also provided illustrative examples which demonstrate the efficiency, utility and processing power of the solutions templates. The deployment of the solution templates circumvents the inherent tedious, and prohibitive manual computations associated with dynamic programming formulations and recursions and may be optimally appropriated for sensitivity analyses on such models.
URI: http://hdl.handle.net/123456789/2081
ISSN: 2349-4077
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
_current_2017_Aug_gO9yprQ3mg0YDlf.pdf859.08 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback